# SDR 04FDEA02651

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD HINGE SUPPORT, PIVOT ATTACH POINT, INBOARD BORE PITTED AND CORRODED.  REMOVED CORROSION, ORIGINAL DIAMETER 1.240, FINAL DIAMETER 1.2819, MATERIAL REMOVED .0419 IS BEYOND LIMITS.  FABRICATED OVERSIZED BUSHING, INSTALLED AND HONED TO FINAL DIAMETER OF 1.0001, WITHIN LIMITS IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-81451.  REFERENCE N/R N00367.
